MAUDE Adverse Event Report: SUNMED HOLDINGS LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG RESERVOIR,

SUNMED HOLDINGS LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG RESERVOIR,
Model Number AF5140MBP
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
When bag was squeezed no air was being delivered to the patient. patient stats dropped rapidly, recovered fast after switching the bag.Ambu was not functioning properly.Ambu was being squeezed, nut no chest rise volume not being delivered to pt despite oral airway in place and a good seal on a mask on pt's face.Pt was being intubated and pt's desated to 74%, until a new ambu was grabbed from another room and pt's sats increased into the 90's and pt was successfully intubated.Old ambu and bag obtained from room pulled.
 
Additional Manufacturer Narrative
The bag not providing oxygen while squeezing during intubation delayed therapy to patient would cause a disruption in resuscitation efforts and patient oxygen saturation decreased.
 
Additional Manufacturer Narrative
The bag not providing oxygen while squeezing during intubation delayed therapy to patient would cause a disruption in resuscitation efforts and patient oxygen saturation decreased.Summary: returned product investigated and found to be in working order.No further investigation required.No applicable risk associated with conforming product.
 
Event or Problem Description
 
Event or Problem Description
When bag was squeezed no air was being delivered to the patient.Patient stats dropped rapidly, recovered fast after switching the bag.Ambu was not functioning properly.Ambu was being squeezed, nut no chest rise volume not being delivered to pt despite oral airway in place and a good seal on a mask on pt's face.Pt was being intubated and pt's desated to 74%, until a new ambu was grabbed from another room and pt's sats increased into the 90's and pt was successfully intubated.Old ambu and bag obtained from room pulled.
 
Additional Manufacturer Narrative
The bag not providing oxygen while squeezing during intubation delayed therapy to patient would cause a disruption in resuscitation efforts and patient oxygen saturation decreased.Summary: returned product investigated and found to be in working order.No further investigation required.No applicable risk associated with conforming product.**udi related data quality updates only**.

Brand Name
VENTLAB
Common Device Name
AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG RESERVOIR,
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18068626
Report Number1314417-2023-00025
Device Sequence Number20775671
Product Code BTM
UDI-Device Identifier10889483074725
UDI-Public(01)10889483074725(10)426087
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MBP
Device Catalogue NumberAF5140MBP
Device Lot Number426087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer10/05/2023
10/05/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date02/15/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown